MAUDE Adverse Event Report: ETHICON INC. ETHLN BLK 18IN 4-0 S/A P-3 PRM MP; SUTURE, NONABSORBABLE, SYNTHETIC

ETHICON INC. ETHLN BLK 18IN 4-0 S/A P-3 PRM MP; SUTURE, NONABSORBABLE, SYNTHETIC
Model Number 699G
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint #:(b)(4).Additional information: h6 component code: g07002 - device not returned.Additional information has been requested and received.Is it possible to know if the needle fall into the patient's body? unknown if needle fell in body were x-rays taken to locate the needle? imaging was done but outside of wellstar system and patient hasn¿t responded to calls was there any patient consequence or injury? unknown patient consequences as patient has been called 4 times and won¿t respond what is the patient¿s current health status and condition? unknown was any other tissue damaged as a result of searching the needle? unknown what is the lot number? lot is rjbdtq additional information has been requested however not received.If further details are received at a later date a supplemental medwatch will be sent.It was noted " 5-0 suture not working" is this ethicon product? if yes, was there a complaint for the 5/0 suture? provide details? what is the product & lot number? no product is available for return.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported a patient went to urgent care on an unknown date and suture was used.Patient post lumpectomy and was bleeding, went to urgent care, felt the needle snap, couldn't find the needle.The er cannot find the needle anywhere in the patient with imaging.Additional information has been requested.
 
Additional Manufacturer Narrative
Product complaint (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Additional information: h6.A manufacturing record evaluation was performed for the finished device, and no non-conformances were identified.Additional information was requested and the following was obtained: no complaint on the suture, customer was unsure if needle was left in patient.Patient has not contacted customer, this is basically to have on file if patient was to complain about needle left inside of her body.Customer has tried to follow up with patient with no response.

Brand Name
ETHLN BLK 18IN 4-0 S/A P-3 PRM MP
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC.-SAN LORENZO PR
road 183, km. 8.3
san lorenzo 00754
Manufacturer Contact
elba bello
1000 route 202
raritan, NJ 08869
9083863534
MDR Report Key16663626
Report Number2210968-2023-02301
Device Sequence Number20487005
Product Code GAR
UDI-Device Identifier10705031008625
UDI-Public10705031008625
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K946173
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2026
Device Model Number699G
Device Catalogue Number699G
Device Lot NumberRJBDTQ
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/10/2023
Supplement Date Received by Manufacturer04/03/2023
05/01/2023
Initial Report FDA Received Date04/03/2023
Supplement Report FDA Received Date04/27/2023
05/01/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/18/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown